# SDR DXTA2022112975080

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 13,450 hours, 10,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR INTERIOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN OR CLOSE // SIGNOFF// ARRIVED AT AIRCRAFT TO VERIFY DOOR BEING DIFFICULT TO LOCK AND UNLOCK FROM INSIDE THE AIRCRAFT. FOUND TO BE DIFFICULT TO LOCK AND 4F
UNLOCK, OPENED DOOR, CLEANED AND LUBRICATED, ALL DOOR LOCK PINS, AND DOOR SOCKETS. PERFORMED OPS CHECK ON DOOR AND FOUND IT TO BE SATISFACTORY. WORK PERFORMED IN REF TO CE 560XLS AMM 52-10-00.
